# SDR CALA2017063002036

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 39,603 hours, 11,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE COVER NOT SECURE,  FOUND THE LT BUSTLE LATCH UNSECURE.  LATCH CONDITION OK.   SECURED THE LATCH.
